I'm fe. 43, 115lbs and I'm on my first day of Accutane/Claravis. I have struggled with adult acne for 10+ years now. I've tried just about every thing possible without any lasting or maintaining effects. I have moderate, persistent stubborn cystic type acne that are now leaving scars. Today I took my first dose and my chest feels tight, my eyes feel funny, I feel sort of out of breath and my eyes and mind feel a bit foggy or dizzy. I'm on 40mg EOD. Is this something to be concerned about?
First Day on Claravis and my Heart and Chest Feel Funny?
- 4 years ago
No doctor answers yet
You might also like...
Is my dose too high, as I don't have active acne right now? Side... 2 doctor answers
When to expect initial flare when starting Absorica? 1 doctor answer
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (19)
Photos from the community
- 1 comment
- 3 likes